# SDR VNAA202505080002

- Difficulty date: May 8, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 48,206 hours, 37,484 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: CC670143019
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AROUND FASTENER HOLES (MARKED WITH RED TAPE) ON L/H FLAP VANE CRADLE ASSEMBLY (P#CC670-14301-9) @ F.L.S.65.5 CORRECTIVE ACTION: RECEIVED SERVICEABLE REPLACEMENT FLAP VANE ACTUATOR CRADLE PN: CC670-14301-9, REFERENCE BARCODE HR00488549 LH IB FLAP VANE ACTUATOR, TOTAL OF 4 REQUIRE ASSEMBLY AND PRIMER APPLIED FROM NDTM PART 07 57-52-106-240 AND PART 08 57-52-106-230 FOR ASSEMBLY OF LH FS 65.5 FLAP VANE ACTUATOR ASSEMBLY AND BARCODE HR00488545 FOR INSTALL THE LH INBOARD FLAP VANE ACTUATOR SYSTEM.
